Alert archive / New Jersey / Special Marine Warnings in 2002

Special Marine Warning 100, NWS Philadelphia/Mount Holly

July 27, 2002

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 27, 2002, 5:31 PM EDT. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 27, 2002, 5:31 PM EDT (21:31 UTC)
Expired
Jul 27, 2002, 6:30 PM EDT
In force
59 min
Issued by
NWS Philadelphia/Mount Holly
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 27, 4:30 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jul 27, 4:30 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 PM EDT SAT JUL 27 2002

IT APRS PCPN WILL BE LINGERING BEYOND 6 PM ACROSS THE SERN ZNS AND
WE WILL CARRY A CHC INTO THE EVE. ALSO PAIR OF SHRT WVS HELPING THE
DVLPMNT OF BANDS OF SHRA/TSRA FTHR TO THE W. LATEST MESOETA STOPS
THEM SW OF OUR CWA...BUT GIVEN ITS ALRDY INTO OUR SERN ZNS...WE WILL
BRING AN EVE CHC BACK INTO PHL METRO AREA.

TFG

PREV AFD.........................................................

WRM FRNT/DEW PT BOUND WILL SLOWLY MOVE THRU FA NEXT 24 HOURS. PRECIP
ASSOC WITH FEAT NOW OVER DELMARVA WILL CONTIN INTO EVENING. NEXT
FEATURE TO HIT AREA WILL BE VORT MAX MOVING ACROSS TO OUR N. WILL
MENT RW FOR NORTH ZONES TONIGHT. AFTER THAT THE SOUP IS ON AND
TYPICAL DOG DAYS OF SUMMER WITH HIGH TEMP/HUMIDITY & PM RW/TRW
AROUND. WILL NOT ISSUE ANY HEAT ADV AT THIS TIME BUT MAY BE NEEDED
FOR MON/TUES.

ON MARINE...ALL TRANQUIL.

.PHI...
DE...NONE.
MD...NONE.
NJ...NONE.
PA...NONE.
MARINE...NONE.

ZEV

In the hours before

Special weather statement, Jul 27, 3:39 PM EDT, 1 hour 52 minutes before
DEZ002>004-NJZ023-024-272300-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 PM EDT SAT JUL 27 2002

...POOR DRAINAGE FLOODING FROM SLOW MOVING SHOWERS AND
THUNDERSTORMS...

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN WILL
CONTINUE TO MOVE INTO EXTREME SOUTHERN NEW JERSEY AND THROUGH THE
SOUTHERN HALF OF DELAWARE THROUGH 6 PM. ISOLATED AMOUNTS UP TO 2
INCHES IN AN HOUR HAVE ALREADY FALLEN AND WILL CONTINUE TO DO SO AS
THEY MOVE INTO SOUTHERN NEW JERSEY AND ALONG THE DELAWARE COAST.
PLEASE BE WARY FOR STREET AND POOR DRAINAGE FLOODING...ESPECIALLY
ALONG THE IMMEDIATE DELAWARE AND NEW JERSEY SHORES. USE CAUTION
WHILE DRIVING THROUGH UNDERPASSES THE REST OF THIS AFTERNOON. IF YOU
LIVE IN AN AREA THAT IS PRONE TO POOR DRAINAGE FLOODING...BE PREPARED
TO MOVE YOUR VEHICLE TO HIGHER GROUND. THE CURRENT TIDES ARE NEAR
LOW TIDE WHICH WILL MAKE IT EASIER FOR THE RAIN TO RUN OFF NEAR THE
COAST.

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 6:05 PM EDTFlash Flood WarningPHISussex115 min

Nearby

Special Marine Warnings in New Jersey, 2002Every special marine warning in 2002

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.